On nuclearity of Köthe spaces

Warning The system is temporarily closed to updates for reporting purpose.

Karapınar, Erdal and Zakharyuta, Vyacheslav (2007) On nuclearity of Köthe spaces. Turkish Journal of Mathematics, 31 (4). pp. 435-438. ISSN 1300-0098

This is the latest version of this item.

[thumbnail of stvkaf01809.pdf] PDF

Download (99kB)


In this study we observe that the Köthe spaces Klp(A) is nuclear when it is complementedly embedded in Klq (B) for 1 p < q < 1 with p < 2 or 1 < q < p 1 with p > 2.
Item Type: Article
Uncontrolled Keywords: complemented embedding; Kothe spaces; nuclearity
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Vyacheslav Zakharyuta
Date Deposited: 28 Jan 2009 10:16
Last Modified: 19 Jul 2019 09:26
URI: https://research.sabanciuniv.edu/id/eprint/11298

Available Versions of this Item

Actions (login required)

View Item
View Item